Electron. J. Diff. Equ., Vol. 2015 (2015), No. 229, pp. 1-5.

Porosity of the free boundary for singular p-parabolic obstacle problems

Abdeslem Lyaghfouri

In this article we establish the exact growth of the solution to the singular quasilinear p-parabolic obstacle problem near the free boundary from which follows its porosity.

Submitted June 2, 2015. Published September 10, 2015.
Math Subject Classifications: 35K59, 35K67, 35K92, 35R35.
Key Words: Singular p-parabolic obstacle problem; free boundary; porosity.

Show me the PDF file (177 KB), TEX file, and other files for this article.

Abdeslem Lyaghfouri
American University of Ras Al Khaimah
Department of Mathematics and Natural Sciences
Ras Al Khaimah, UAE
email: abdeslem.lyaghfouri@aurak.ac.ae

Return to the EJDE web page